Ask
Please use this form for health related questions only. For all other questions please contact customer service.

Could I be having a skin reaction on my face to something related to the Blasts?

I started using my Nutribullet about 3 weeks ago and love it, but I started with a little dry patch on my cheek, which is spreading and now quite red and raised a bit. Also lots of little spots under the skin in the same place. I've never had any problems with my skin before.

1 Answer
1 year ago

Dietitian's Answer

We recommend that you check with your doctor to make sure it is not something more serious than it appears. It can be caused by series of food that you consume through your blast however it can be contributed by other environmental factors as well. The only way to know is to confirm with your condition.

Community Answers

There are no community answers for this question yet. Be the first!

You must be signed in to answer. Sign In or Register for Free